MAUDE Adverse Event Report: HOLOGIC, INC FLUENT FLUID MANAGEMENT SYSTEM; HYSTEROSCOPIC INSUFFLATOR

HOLOGIC, INC FLUENT FLUID MANAGEMENT SYSTEM; HYSTEROSCOPIC INSUFFLATOR
Model Number FLT-100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypervolemia (2664)
Date of Event 09/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not being returned therefore, a failure analysis of the complaint device cannot be completed.If additional relevant information is received or device evaluation completed, a supplemental medwatch will be filed.Device history record (dhr) review was conducted for the reported identification number.The lot was released meeting all qa specifications.
 
Event or Problem Description
It was reported that during the procedure, four times when an 800 ml fluid deficit was reached, the machine alarmed and zeroed out the device.Procedure carried on all four times.After the fourth time, they set the deficit limit to 2500 ml.The alarm sounded once 2500 ml was reached, and the device was zeroed out again and the procedure continued.The waste bag filled up.A non-hologic device was used to suction out the fluid.Six 3 l bags were used.They attempted to use this information to obtain a manual count.The final total deficit was 9,800 ml.The patient was brought to the icu following the procedure.She had interstitial swelling of the face and swelling of the tongue.She was released from the hospital a day after the procedure.

Brand Name
FLUENT FLUID MANAGEMENT SYSTEM
Common Device Name
HYSTEROSCOPIC INSUFFLATOR
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
MDR Report Key9153882
Report Number1222780-2019-00231
Device Sequence Number11436477
Product Code HIH
UDI-Device Identifier15420045508552
UDI-Public(01)15420045508552(21)
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K180825
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFLT-100
Device Catalogue NumberFLT-100
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2019
Initial Report FDA Received Date10/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;